MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; MONOPOLAR CAUTERY CORD

INTUITIVE SURGICAL, INC NONE; MONOPOLAR CAUTERY CORD
Model Number 470383-06
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The monopolar energy cable was analyzed, and the findings did not replicate or confirm the customer reported event.The accessory cautery cable passed the electrical continuity test.The cautery cable was connected to an in-house generator along with an in-house instrument and passed energy delivery test.No damage insulation was found during the visual inspection.No product issue was identified.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the monopolar energy cable was involved in a sparking incident.The procedure was completed with no reported injury.

Brand Name
NONE
Common Device Name
MONOPOLAR CAUTERY CORD
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24961263
Report Number2955842-2026-22549
Device Sequence Number18748998
Product Code GEI
UDI-Device Identifier00886874112595
UDI-Public(01)00886874112595(10)VL2520001
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470383-06
Device Catalogue Number470383
Device Lot NumberVL2520001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown